# SDR CHQA200800076

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 17,881 hours, 13,251 cycles
- Engine: Allsn AE3007A
- Engine time: 20,353 hours, 15,082 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5284,  AFTER LANDING, THE AIRCRAFT ENCOUNTERED A HYDRAULIC FAILURE AFFECTING BRAKING AND STEERING.  APPROXIMATELY 3 SECONDS INTO ROLL-OUT THE AIRCRAFT BEGAN TO VEER TO THE LEFT AND A RUDDER SYS 1-2 INOP MESSAGE APPEARED ON EICAS.  NORMAL BRAKING THEN BECAME INEFFECTIVE.  FULL BRAKE WAS APPLIED BY CAPTAIN AND FIRST OFFICER AND AIRCRAFT CONTINUED TO VEER LEFT.  THE STEERING DISCONNECT BUTTON WAS HIT, FULL REVERSE WAS APPLIED WITH BOTH ENGINES, AND THE EMERGENCY BRAKE WAS APPLIED AND AIRCRAFT REGAINED BRAKING.  THE HYDRAULIC PAGE WAS CHECKED AND QUANTITY AND PRESSURE WERE BOTH GOOD.  STEERING WAS RE-ENGAGED WITH THE HAND TILLER AND THE AIRCRAFT TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE STEERING, BRAKING, AND HYDRAULIC SYSTEMS AND FOUND NO FAULTS.  THE AIRCRAFT WAS TROUBLESHOT PER THE FIM AND TAXIED WITH NO DEFECTS BEING FOUND DURING THE CHECKS.
